Edge disjoint monochromatic triangles in 2-colored graphs

P. Erdos, R. J. Faudree, R. J. Gould, M. S. Jacobson, J. Lehel

Research output: Contribution to journalArticle

9 Citations (Scopus)


Let N(n, k) be the minimum number of pairwise edge disjoint monochromatic complete graphs Kk in any 2-coloring of the edges of a Kn. Upper and lower bounds on N(n, k) will be given for k ≥ 3. For k = 3, exact values will be given for n ≤ 11, and these will be used to give a lower bound for N(n, 3).

Original languageEnglish
Pages (from-to)135-141
Number of pages7
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - Mar 28 2001

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Edge disjoint monochromatic triangles in 2-colored graphs'. Together they form a unique fingerprint.

  • Cite this

    Erdos, P., Faudree, R. J., Gould, R. J., Jacobson, M. S., & Lehel, J. (2001). Edge disjoint monochromatic triangles in 2-colored graphs. Discrete Mathematics, 231(1-3), 135-141. https://doi.org/10.1016/S0012-365X(00)00312-5